# SDR AALA20041009

- Difficulty date: September 29, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Condition: Failed
- Location: Trim Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T1675/29 BOTH PRIMARY AND ALTERNATE TRIM FAILED.  LANDED DFW WITHOUT INCIDENT.  REPLACED PRIMARY AND ALTERNATE DRIVE MOTORS AND POWER SUPPLY FOR ALTERNATE DRIVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
